- General Health
- Men's Health
- Women's Health
Find a Question:
Sleepiness, Headache and Dizziness
Sir I am taking 1 capsule of each Lawax and Vital M-40 twice a day. I feel a bit sleepy some time and it also looks some kind of burden on head. Should I continue the course in same quantity or reduce 1 capsule of Vital M-40 for some time and then start it again after some period. Also let me know these supplement help strengthen weak penile nerves.
Answer this Question
You must be Logged In to post an Answer.
Not a member yet? Sign Up Now »
- How To Buy Herbal Products In Kenya? on
- How To Buy NF Cure And Shilajit Capsules In Oman? on
- How To Recover From Over Masturbation Effects Safely With Herbal Remedies? on
- How To Purchase Herbal Over Masturbation Remedies In Pakistan? on
- Herbal Remedies To Increase Sperm Quality And Treat ED In Men on
Star Points Scale
Earn points for Asking and Answering Questions!